# SDR IPXA10560083

- Difficulty date: May 18, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO STA. 440, RBL. 45.5 TO RBL 60. SHEAR WEB HAS AREA CORROSION.  REPAIRED PER SRM 53-00-51-1A.
